# SDR REXA2017111901183

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,611 hours, 5,218 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING IN THE AFT LAVATORY.  PERFORMED TROUBLESHOOTING OF WIRES AND CONNECTOR. FOUND NO EVEIDENCE OF FIRE OR SMOKE. REMOVED AND REPLACED THE SMOKE DETECTOR IN THE AFT LAVATORY IAW AMM 26-16-01. OPS CHECKED GOOD.
